Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Motives of hypersurfaces of very small degree


Author: Andre Chatzistamatiou
Journal: Proc. Amer. Math. Soc. 138 (2010), 435-444
MSC (2000): Primary 14-XX
Published electronically: October 5, 2009
MathSciNet review: 2557161
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Chow motive (with rational coefficients) of a hypersurface $ X$ in the projective space by using the variety $ F(X)$ of $ l$-dimensional planes contained in $ X$. If the degree of $ X$ is sufficiently small, we show that the primitive part of the motive of $ X$ is the tensor product of a direct summand in the motive of a suitable complete intersection in $ F(X)$ and the $ l$-th twist $ \mathbb{Q} (-l)$ of the Lefschetz motive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14-XX

Retrieve articles in all journals with MSC (2000): 14-XX


Additional Information

Andre Chatzistamatiou
Affiliation: Fachbereich Mathematik, Universität Duisburg-Essen, 45117 Essen, Germany
Email: a.chatzistamatiou@uni-due.de

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10177-6
Received by editor(s): January 18, 2008
Received by editor(s) in revised form: April 27, 2009
Published electronically: October 5, 2009
Additional Notes: The author was supported by a fellowship within the Post-Doc program of the Deutsche Forschungsgemeinschaft (DFG)
Communicated by: Ted Chinburg
Article copyright: © Copyright 2009 American Mathematical Society